# SDR HNAA2020040700123

- Difficulty date: March 3, 2020
- Submitted: April 7, 2020
- Operation: Air carrier
- Aircraft: N686AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500843
- Aircraft time: 37,327 hours, 33,454 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-30-48. CARGO DOOR LOWER SILL CORRODED. REMOVED AND REPLACED CARGO LOWER SILL IAW SRM 51-40-02 AND 51-20-01.
